# SDR CALA2012091800616

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 46,643 hours, 8,326 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 3 SLAT OTBD NOSE SKIN RIVET HOLE FOUND CRACKED LT WING 3 SLAT OTBD NOSE SKIN RIVET AREA.  REPAIRED IAW SRM 57-43-01.  REPAIR 2, FIG 201 AND HFEC NIL CRACK FOUND ATTACH ACCOMPLISHED WORK SHEET FORM 44.0008 ITEM 1 TO 17.
